MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXP DUAL-INNER SETSCREW; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH EXP DUAL-INNER SETSCREW; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 179722000
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 08/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The following was reported: revision: dr.(b)(6) private hospital (b)(6) 2018.Patient has dementia which has escalated since primary surgery dated (b)(6) 2018.The dementia has lead to poor diet aiding in a pseudoarthrosis (non-fusion).A recent fall then loosened the pre existing construct.Primary screws removed and replaced with new screws for new fixation.Female patient initials (b)(6).

Brand Name
EXP DUAL-INNER SETSCREW
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7865113
Report Number1526439-2018-50869
Device Sequence Number19167110
Product Code NKB
UDI-Device Identifier10705034070070
UDI-Public(01)10705034070070
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number179722000
Device Catalogue Number179722000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2018
Initial Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;